MathSciNet Relay Station
MathSciNet bibliographic data
MR775985 (86h:32043) 32H35
Nishimura, Yasuichiro Applications holomorphes injectives de ${\bf C}\sp 2$ dans lui-même qui exceptent une droite complexe. (French) [Injective holomorphic mappings of ${\bf C}\sp 2$ into itself which omit a complex line] J. Math. Kyoto Univ. 24 (1984), no. 4, 755–761.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement